×

Functional separation of inductive limits and representation of presheaves by sections. II: Embedding of presheaves into presheaves of compact spaces. (English) Zbl 0411.18010


MSC:

18F20 Presheaves and sheaves, stacks, descent conditions (category-theoretic aspects)
18E20 Categorical embedding theorems
18A30 Limits and colimits (products, sums, directed limits, pushouts, fiber products, equalizers, kernels, ends and coends, etc.)
54D30 Compactness
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] N. Bourbaki: Elements de Mathématique, Livre III, Topologie Generale. Paris, Hermann, 1951.
[2] G. E. Bredon: Sheaf Theory. McGraw-Hill, New York, 1967. · Zbl 0158.20505
[3] E. Čech: Topological Spaces. Prague, 1966. · Zbl 0141.39401
[4] J. Dauns K. H. Hofmann: Representation of Rings by Sections. Mem. Amer. Math. Soc., 83 (1968). · Zbl 0174.05703
[5] J. Dugundji: Topology. Allyn and Bacon, Boston, 1966. · Zbl 0144.21501
[6] Z. Frolík: Structure Projective and Structure Inductive Presheaves. Celebrazioni archimedee del secolo XX, Simposio di topologia, 1964.
[7] A. N. Gelfand D. A. Rajkov G. E. Silov: Commutative Normed Rings. Moscow, 1960
[8] E. Hille, Ralph S. Phillipps: Functional Analysis and Semi-Groups. Providence, 1957.
[9] J. L. Kelley: General Topology. Van Nostrand, New York, 1955. · Zbl 0066.16604
[10] G. Koethe: Topological Vector Spaces, I. New York, Springer Vig, 1969. · Zbl 0179.17001
[11] G. J. Minty: On the Extension of Lipschitz, Lipschitz - Hölder Continuous, and Monotone Functions. Bulletin of the A.M.S., 76, (1970), I. · Zbl 0191.34603
[12] J. Pechanec-Drahoš: Representation of Presheaves of Semiuniformisable Spaces, and Representation of a Presheaf by the Presheaf of All Continuous Sections in its Covering Space. Czech. Math. Journal, 21 (96) (1971). · Zbl 0225.54007
[13] J. Pechanec-Drahoš: Functional Separation of Inductive Limits and Representation of Presheaves by Sections, Part One, Separation Theorems for Inductive Limits of Closured Presheaves. Czech. Math. Journal, 28 (103), (1978), 525-547. · Zbl 0421.54012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.